# SDR DALA2022100506469

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FRAYED ALSO BROKEN HARNESS, ON EMERGENCY SLIDERS L4, L1 AND R1. CORRECTIVE ACTION: SUMMARY OF NRC 00227:HARNESS OF 1L AND 1R DOOR SLIDES WERE REPLACED BY AMDS; 4L DOOR WAS ATTENDED UNDER NRC 00134 P/N WERE VERIFIED PER B757-300 IPC 25-66-01. (2437497)
